Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipomas?
Jun 8, 2000

I've tried and failed all medications, but have always been on many drugs. My latest addition in March was Amprenavir. Over the last several weeks I have developed what look like small translucent bumps, almost like acne all over my arms and torso. I plan to see a dermatologist but wondered if this has been seen before. Someone noted that they were tiny subcutaneous fat deposits or lipomas from taking PI's. Anyone seen this before? paul

Response from Dr. Henry

I have seen lipomas in the setting of HIV with and without treatment though usually they are embedded in the subcutaneous tissue and not exactly as you described. I concur that a trip to a dermatologist is a very good idea. Ordinarily amprenavir has a low rate of fat disturbances (based on early data) compared to some of the other PIs. Keith Henry, M.D.



Previous
Increasingly visible veins in limbs
Next
combivir/ sustiva/ rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement